|Fuzeon Injection Sites
Jan 17, 2005
Hello, I have been on Fuzeon since Nov. 2003 and have developed scar tissue on my abdomin (injection sites). I am also a diabetic and inject insulin twice a day along with two Fuzeon injections. What can I do about scar tissue? My abdomin is really the only place I can inject since I have lost a lot of weight and have a problem with wasting. It is difficult to find an injection site that is not inflamed or "hard". Thanks in advance for considering my question. Roger.
| Response from Dr. Henry
Oh boy-that is a problem I have seen in some of my own patients. I haven't heard of a good solution other than some new meds that are on the way (such as oral chemokine inhibitors) that could help in the future. Massaging, heat--helps some patients as does use of a vibrator. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache An Early Sign Of HIV?
- Is Sore On Penis An Acute Symptom Of AIDS?
- Itchy Skin Sign Of HIV Infection
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Bloody Urine After Licking Vagina Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.